# SDR IPXA3577745

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 20,753 hours, 14,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536155
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1S2, CABIN FLOORBOARD 241XFF DAMAGED AT EDGE.   FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
